Anyone else taking Cosentyx having any issues with taste? I have been on it about 3 months and I can no longer eat salty potato chips because they burn my mouth and tongue. Now everything cooked taste like it has way too much salt in it.
Spicy things are now very hot. Wife is tired of me asking her if she is salting food when she cooks.
Taste - impaired is found among people who take Cosentyx, especially for people who are female, 50-59 old , have been taking the drug for < 1 month, also take medication Vitamin D, and have Psoriasis. This study is created by eHealthMe based on reports of 32,572 people who have side effects when taking Cosentyx from FDA, and is updated regularly.
Yes. Although I still crave salty foods, I have noticed dry mouth and the burning sensation when eating salty foods lately. I had not connected it to the Cosentyx. It is the least of my problems with this med but just one more reason to switch off of it.
Odd you mentioning this fact, have just recently noticed am not salting food at the moment. Have recently narrowed diet to carnivore, these past 2 months maybe, and initially was liberally salting with hymalayan salt my meat and my eggs, also because had read salt was important to gen well being on a low carb diet, but this past week or so found taste of butter is sufficient salting with hard boiled eggs, and nothing but butter with minced beef which cook in the evening. Had attributed this fact to supposed completeness of nutrients of beef and carnivore diet , but your statement is making me question the issue. Must say that aside from that my energy seems higher, inflammation lower although we can never tell with this disease, but am actually walking even up and down stairs, energy to do two jobs plus house etc, and lost further five kilos after quitting veg. Now that I said this will probably fall down in a heap in a minute and never get up again…